# SDR 9600319106

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96S
- Make and model: Doug DC-9-15
- Aircraft serial: 47206
- System (JASC): 2550 · Cargo Compartments
- Part: Cargo Net
- Condition: Out Of Position
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DURING CLIMB CLE-MSP, FOUND THAT THE AIRCRAFT WOULD NOT PRESSURIZE.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES, NO HELP.  DIVERTED TO DTW WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THAT THE AFT CARGO DOOR WAS NOT FULLY CLOSED AND LATCHED ON THE AFT SIDE, DUE TO AN UNSECURED CARGO NET AND JAMMED CLIP.  THE FORWARD SIDE WAS CLOSED AND LATCHED AND THERE WAS NO ANNUNCIATOR INDICATION.  ALSO, FOUND THAT THE DOOR WAS DIFFICULT TO CLOSE.  RERIGGED THE DOOR PER 52-31-0, CODE 3.  PRESSURE AND OPERATIONAL CHECK OK.
